MathSciNet Relay Station
MathSciNet bibliographic data
MR1445263 60E99 (60K10)
Yadrenko, M. I.; Zhegriĭ, T. I. On a limit theorem for distributions with random intensity. Theory Probab. Math. Statist. No. 49 (1994), 173–175 (1995); translated from Teor. Ĭmovīr. Mat. Stat. No. 49 (1993), 241--244(Ukrainian)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement